Будь ласка, використовуйте цей ідентифікатор, щоб цитувати або посилатися на цей матеріал: http://hdl.handle.net/123456789/5848
Повний запис метаданих
Поле DCЗначенняМова
dc.contributor.authorOsypchuk, Mykhailo-
dc.date.accessioned2020-04-21T18:16:54Z-
dc.date.available2020-04-21T18:16:54Z-
dc.date.issued2018-12-
dc.identifier.citationOsypchuk M.M. On the crossіngs number of a hyperplane by a stable random process/M.M. Osypchuk// Carpathіan Math. Publ. -2018. -V. 10, 2, -P. 346-351.uk_UA
dc.identifier.urihttp://hdl.handle.net/123456789/5848-
dc.description.abstractThe numbers of crossings of a hyperplane by discrete approximations for trajectories of an α -stable random process (with 1 < α < 2 ) and some processes related to it are investigated. We consider an α -stable process is killed with some intensity on the hyperplane and a pseudoprocess that is formed from the α -stable process using its perturbation by a fractional derivative operator with a multiplier like a delta-function on the hyperplane. In each of these cases, the limit distribution of the crossing number of the hyperplane by some discret approximation of the process is related to the distribution of its local time on this hyperplane. Integral equations for characteristic functions of these distributions are constructed. Unique bounded solutions of these equations can be constructed by the method of successive approximations.uk_UA
dc.language.isoen_USuk_UA
dc.subjectα -stable processuk_UA
dc.subjectlocal timeuk_UA
dc.subjectpseudo-processuk_UA
dc.titleOn the crossіngs number of a hyperplane by a stable random processuk_UA
dc.typeArticleuk_UA
Розташовується у зібраннях:Статті та тези (ФМІ)

Файли цього матеріалу:
Файл Опис РозмірФормат 
CMP2018_2.pdf267.4 kBAdobe PDFПереглянути/Відкрити


Усі матеріали в архіві електронних ресурсів захищені авторським правом, всі права збережені.